Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1950, Volume 18, Issue 4

Identifiability of a Linear Relation between Variables Which Are Subject to Error<375:IOALRB>2.0.CO;2-W
p. 375-389

Olav Reiersol

The problem of the identifiability of a linear relation between variables subject to error is examined in two different two-variable models in which the errors are independent of the "true" variables. In one model the errors are specified to be jointly normally distributed, and in the other to be stochastically independent. In both cases necessary and sufficient conditions for identifiability are found. A summary of previous results is included.

Log In To View Full Content

Journal News